# SDR ABXA9700589

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000506
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND LT HORIZONTAL STAB UPPER REAR SPAR CAP AT XHS 181.0 CORRODED.  REPAIRED LT HORIZONTAL REAR SPAR CAP IAW ABX REA D955-18219MR.
